Rossi, Maria Evelina; Valla, Giuseppe
On the Chern Number of a Filtration
Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009) , p. 201-222
URL stable : http://www.numdam.org/item?id=RSMUP_2009__121__201_0

Bibliographie

[1] M.F. Athiyah - I.G. Macdonald, Introduction to Commutative Algebra, Addison-Wesley (1969). Zbl 0175.03601

[2] W. Bruns - J. Herzog, Cohen-Macaylay rings, Revised edition, Cambridge Studies in Advanced Mathematics, 39 (Cambridge University Press, Cambridge, 1998). MR 1251956 | Zbl 0909.13005

[3] A. Corso, Sally modules of m-primary ideals in local rings, arXiv:math/ 0309027v1 [math.AC]. MR 2588863 | Zbl pre05657994

[4] J. Elias - G. Valla, Rigid Hilbert functions, J. Pure and Applied Algebra, 71 (1991), pp. 19-41. MR 1107650 | Zbl 0733.13007

[5] S. Goto - K. Nishida, Hilbert coefficients and Buchsbaumness of the associated graded ring, J. Pure and Appl. Algebra, 181, no. 1 (2003), pp. 64-76. MR 1971805 | Zbl 1089.13515

[6] A. Guerrieri - M.E. Rossi, Hilbert coefficients of Hilbert filtrations, J. Algebra, 199, no. 1 (1998), pp. 40-61. MR 1489353 | Zbl 0899.13017

[7] S. Huckaba - T. Marley, Hilbert coefficients and the depths of associated graded rings, J. London Math. Soc., 56 (1997), pp. 64-76. MR 1462826 | Zbl 0910.13008

[8] C. Huneke - I. Swanson, Integral closure of Ideals, Rings and Modules, London Mathematical Lecture Notes, Series 336 (Cambridge University Press, 2006). MR 2266432 | Zbl 1117.13001

[9] C. Polini - B. Ulrich - W. Vasconcelos, Normalization of ideals and Briancon-Skoda numbers, Math. Research Letters, 12 (2005), pp. 827-842. MR 2189243 | Zbl 1105.13005

[10] M.E. Rossi - G. Valla, Hilbert Functions of Filtered Modules, arXiv: 0710.2346v1 [math.AC].

[11] J.P. Serre, Algebre local multiplicite, Lecture Notes in Math., 11 (SpringerVerlag, Berlin, 1965). MR 201468 | Zbl 0142.28603

[12] B. Singh, Effect of a permissible blowing-up on the local Hilbert functions, Invent. Math., 26 (1974), pp. 201-212. MR 352097 | Zbl 0277.14004

[13] J. Stückrad - W. Vogel, Buchsbaum rings and applications, (SpringerVerlag, Berlin, 1986). MR 881220 | Zbl 0606.13018

[14] I. Swanson, A note on analytic spread, Comm. in Algebra, 22, No. 2 (1994), pp. 407-411. MR 1255875 | Zbl 0796.13006

[15] P. Valabrega - G. Valla, Form rings and regular sequences, Nagoya Math. J., 72 (1978), pp. 93-101. MR 514892 | Zbl 0362.13007

[16] G. Valla, On form rings which are Cohen-Macaulay, J. Algebra, 59 (1979), pp. 247-250. MR 540637 | Zbl 0428.13010

[17] W. Vasconcelos, Hilbert functions, analytic spread and Koszul homology, Contemp. Math., 159 (1994), pp. 401-422. MR 1266195 | Zbl 0803.13012

[18] W. Vasconcelos, The Chern numbers of local rings, Michigan Math. J., Vol. 57 (2008), pp. 725-743 MR 2492478 | Zbl pre05604557

[19] M. Vaz Pinto, Hilbert Functions and Sally modules, J. Algebra, 192 (1997), pp. 504-523. MR 1452676 | Zbl 0878.13008